# SDR DALA2025071405277

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Loose
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 LOOSE CRUISE ROLLER OB FLAP ON LH WING.   REPLACED CRUISE ROLLER OB FLAP ON LH WING AS PER AIRBUS CMM 57- 53-21 TASK 57-53-21-000-810-A01.
